# SDR TSAA9957305

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 382
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT WING AT WS 382.  CLEANED AND TREATED.  MATERIAL REMOVAL EXCEEDED SRM 57-30-1 LIMITS.  ACCOMPLISHED FINAL REPAIR PER ECO 1684R10.  (M)
